Journal of Engineering Mathematics

, Volume 50, Issue 2, pp 95–97

Preface

Authors

  • D. G. Crowdy
    • Department of MathematicsImperial College
  • C. J. Lawrence
    • Department of MathematicsImperial College
  • S. K. Wilson
    • Department of MathematicsUniversity of Strathclyde
Article

DOI: 10.1007/s10665-004-5379-9

Cite this article as:
Crowdy, D.G., Lawrence, C.J. & Wilson, S.K. J Eng Math (2004) 50: 95. doi:10.1007/s10665-004-5379-9

Copyright information

© Kluwer Academic Publishers 2004